sexologist-icon

Delay in periods

My right sideat lower abdomen pains and my periods are always late sometimes it dont happen for one month
views-icons 10 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Delay in periods

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Scanty periods has many possible causes...it can occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it can be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO